# SDR QMLA2023103020098

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N129JW
- Make and model: Pilats PC12
- Aircraft serial: 129
- Aircraft time: 8,750 hours, 11,001 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Boot
- Part number: UNKNOWN
- Condition: Failed
- Location: De-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT DEICE BOOT FAILURE IN CRUISE FLIGHT. HAD BOOTS ACTIVATED FOR 25MIN AND THEN RECEIVED A CAUTION THAT BOOTS HAD FAILED. RAN QRH AND BOOTS FAILED AGAIN. INSPECTION FOUND AN APPROX. 3 IN TEAR IN LOWER LEFT INBOARD.
